MAUDE Adverse Event Report: OrthAlign, Inc. KneeAlign 2; Surgical Navigation System

OrthAlign, Inc. KneeAlign 2; Surgical Navigation System
Model Number 402042
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
KneeAlign 2
Common Device Name
Surgical Navigation System
Manufacturer (Section D)
OrthAlign, Inc.
153 technology
irvine CA 92618
Manufacturer (Section G)
153 Technology
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key50873810
Report Number3007521480-2026-00011
Device Sequence Number10715279
Product Code OLO
UDI-Device Identifier00858704006336
UDI-Public00858704006336
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K162962
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number402042
Device Catalogue Number402042
Device Lot Number25010901Z
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Patient Sequence Number1
Patient SexUnknown